# SDR SCNA95274

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 14111101
- Condition: Discharged
- Location: L3 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L-3 DOOR SLIDE WOULD NOT TEST.  REMOVED AND REPLACED BATTERIES FOR L-3 DOOR SLIDE LIGHT AND SLIDE TESTED GOOD.
